# SDR C2XA07BT020

- Difficulty date: February 23, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 18,364 hours, 13,582 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK FLT NR 2292 ON CLIMB AT 8000 FT.  WE GOT LAV SMOKE WARNING.  THE FA CONFIRMED SMOKE IN THE CABIN.  INSPECTED ALL OVERHEAD LIGHTS IN CABIN AND LAV.  NO DEFECTS NOTED.  PERFORMED RR FIM TASK 72-00-00-810-814.  RAN BOTH ENGINES INDIVIDUALLY WITH BLEED AND PACKS ON FOR 20 MINUTES AT FULL POWER.  COULD NOT DUPLICATE.  OPPS CHECK GOOD CLOSED
